Jump to content

Photo

Stopped Ortho and not only am I breaking out but Im losing my beautiful hair :'(

hormones ortho fish oil zinc

4 replies to this topic

#1 jojo3

jojo3

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Blog Entries: 36
    Likes: 0
About Me
  • Joined: 30-July 11

Posted 30 July 2011 - 06:22 PM

I am 28 and Im trying to go off BC (ortho low) for the 2nd time. I tried once before 2 years ago after a bad break up and I had not only horrible skin but my beautiful hair became sooo thin. I went back on after 2 months of the hair loss and it stopped. Well, Im trying it again! Im hoping that the stress of the break up also a reason for the hair loss the 1st time. I dont want to be a slave to arteficial hormones forever and my mother expressed to me that she didnt have the easiest time getting pregnant. Has anyone else experienced this? How long of a battle before the body regulates?? I did start fish oil, a B complex, zinc, and peppermint tea.. which stopped the cystic breakouts but im still dealing with the bumpy cheeks/jaw and hairshedding

#2 Jennaaaay

Jennaaaay

    I've finally learned not to go crazy when I breakout

  • Veteran Members
  • Posts & Likes
    Posts: 260
    Likes: 6
About Me
  • Gender:Female
  • Interests:Getting rid of ACNE/SCARS :D
  • Joined: 11-June 11

Achievements

     

Posted 30 July 2011 - 07:45 PM

I have never heard of anyone with hair loss from Ortho but I have heard people losing hair because of B15 vitamin...well one of the B vitamins...

If anyone needs someone to talk to and vent I am here!
I take:
  • Tumeric (night) 500mg capsules
  • Bragg's ACV (1tsp at night before bed)
  • Multi Vitamin: Multi Complete (Nature Made)
  • C & E (500mg and 400mg) vitamin
  • Ortho Tri Cyclen Lo ****
On my face:
  • Wash face in the morning (ONLY water)
  • Tumeric/Honey before getting it to shower (Not all the time)
  • Honey and cinnamon while in shower
  • NO face makeup (I only wear eyeliner and eyeshadow. No face make up no matter how much it kills me.
  • Garnier Night Peel (Just started this like a week ago)
What causes my acne:
  • Hormones: **** Ortho threw me off and my face was attacked with acne.Posted Image
Face status: Doing alright compared to what I had

Last updated: January 18 ,2013

#3 jojo3

jojo3

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 30-July 11

Posted 30 July 2011 - 11:24 PM

QUOTE (Jennaaaay @ Jul 30 2011, 07:45 PM) <{POST_SNAPBACK}>
I have never heard of anyone with hair loss from Ortho but I have heard people losing hair because of B15 vitamin...well one of the B vitamins...

I wasnt taking any vitamins until recently. I do believe the zinc zapped the cystic acne. Fingers crossed, Im continuing with the vitamins. I know my hormones are going bananas. Ive heard good things about evening primrose. Im going to try that soon.

#4 NatalieEllen

NatalieEllen

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 1
About Me
  • Gender:Female
  • Joined: 09-October 12

Posted 11 October 2012 - 01:44 PM

The hair loss could be from a combo of the stress from the breakup & quitting bc will mess w/ your hormones, putting your hair into a resting stage & then shedding. I hope things have gotten better for youPosted Image

#5 LoveGreenSmoothies

LoveGreenSmoothies

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 5,135
    Likes: 31
About Me
  • Gender:Female
  • Joined: 16-January 03

Achievements

     

Posted 12 October 2012 - 10:07 PM

I've heard of vitex helping people transition off the pill.
Please only PM me if it's something that cannot be talked about on the thread or is highly personal. This way, everyone benefits.


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users